# SDR SWAA2019040831432

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 65,641 hours, 38,785 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 18309H3929
- Condition: Arced
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT L1 WINDOW ARCED.  R&R L1 WINDOW IAW AMM.
